Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On iterative methods in linear differential equations

Author: Kenneth S. Miller
Journal: Trans. Amer. Math. Soc. 69 (1950), 195-207
MSC: Primary 36.0X
MathSciNet review: 0037962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [2] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • [3] A. R. Forsyth, Theory of differential equations, part 3, vol. 4, Cambridge University Press, 1902.
  • [4] M. Bôcher, Introduction to higher algebra, Macmillan Company, New York, 1907.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society